Latest News

Why fainting can result from blood pressure drug used in conjunction with other disorders

New study identifies why prazosin, a drug commonly used to reduce high blood pressure, may cause lightheadedness and possible fainting upon standing in patients with normal blood pressure who take the drug for other reasons, such as PTSD and anxiety.
View full story

Post your comment.

Name:
Email:
Rating:
Comment:
Verification
 

  • With racial segregation declining between neighborhoods, segregation now taking new form

  • Gene variants modifying Huntington's symptom onset may lead to new therapeutic strategies

  • Prescription for medical students: A day at the art museum?

  • Aquariums deliver health and wellbeing benefits

  • Teaching med students about health disparities builds their confidence

  • Antibiotics increase risk of hearing loss in patients with deadly bacterial infections

  • Changing clocks, changing seasons: Scientists find role for neuronal plasticity

  • Genetic tug of war in the brain influences parental control over offspring behavior

  • Generally accepted tools used to select patients for aneurysm treatment in need of further evaluation

  • Analysis of post deployment health assessment forms indicates risks of alcohol abuse among service members returning from deployment

  •